Open Access
Translator Disclaimer
September 2018 On the local extension of the future null infinity
Junbin Li, Xi-Ping Zhu
Author Affiliations +
J. Differential Geom. 110(1): 73-133 (September 2018). DOI: 10.4310/jdg/1536285627

Abstract

We consider a characteristic problem of the vacuum Einstein equations with part of the initial data given on a future asymptotically flat null cone, and show that the solution exists uniformly around the null cone for general such initial data. Therefore, the solution contains a piece of the future null infinity. The initial data are not required to be small and the decaying condition is consistent with those in the works of [8] and [11].

Funding Statement

The authors are partially supported by NSFC 11521101. The first author is also partially supported by NSFC 11501582.

Citation

Download Citation

Junbin Li. Xi-Ping Zhu. "On the local extension of the future null infinity." J. Differential Geom. 110 (1) 73 - 133, September 2018. https://doi.org/10.4310/jdg/1536285627

Information

Received: 23 August 2015; Published: September 2018
First available in Project Euclid: 7 September 2018

zbMATH: 06933732
MathSciNet: MR3851745
Digital Object Identifier: 10.4310/jdg/1536285627

Rights: Copyright © 2018 Lehigh University

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.110 • No. 1 • September 2018
Back to Top